# SDR CA090125003

- Difficulty date: January 16, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10021
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLAP FAIL MSG.  FLAPS STUCK AT 0 DEG.  COMPLIED WITH QRH AND AIRCRAFT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT UNDER NORMAL BRAKING.  REMOVED AND REPLACED FLAP ACTUATORS AND OPS CHECKED FLAP SYSTEM.  NO FURTHER DEFECTS NOTED.  ACTUATOR, INBD (INBD FLAP, LT), OUTBD (INBD FLAP, LT) INBD (OUTBD FLAP, LT), OUTBD, (INBD FLAP, RT), INBD, (OUTBD FLAP, RT)  ACTUATOR, OUTBD (OUTBD FLAP, RT)  1) 852D100-21  2) 852D100-21 3) 601R93103-19 4) 852D100-19 5) 853D100-20 6) 854D100-20  1) 4867 2) 6782 3) 3982 4) 4418 5) 2429 6) 3805  HOURS ON ACTUATORS LISTED BELOW  1) 10,780 FH 2) 3,250 FH 3) 3,250 FH 4) 10,350 FH 5) 12,559 FH 6) 3,250 FH (TC NR 20090125003).
